# SDR 95FDEA01786

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Dented
- Location: Bs 985
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON WEB BS 985, BL ZERO, WL 205.  ACCOMPLISHED REPAIR ON WEB BS 985, BL ZERO, WL 205, IAW FEDEX SRM 51-40-2.
